# SDR ASAA9880135

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLIGHT 497, CREW REPORTED THE FLIGHT COMPARTMENT RT SLIDING WINDOW WOULD NOT OPEN.  FREED JAMMED WINDOW MECHANISM AND OPERATED NORMALLY.  (M)
